# SDR UALA2012020200613

- Difficulty date: January 30, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 35,900 hours, 14,814 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. CORROSION ON L2 DOOR SILL AT FR 68 AT 2 EA FASTENER HOLES.  REPAIRED PER SRM 53-41-14 FIG 201 SHEET 3.  MUST BE REINSPECTED PER SRI 53-41-41 PG 203-204 AT 92731 FC OR 208644FH FROM REPAIR EMBODIMENT. CURRTG PTC 14814 AND PTT 35900. SHOULD READ 53-41-14.
